MathSciNet Relay Station
MathSciNet bibliographic data
MR2177138 65N15 (65N30)
Melenk, J. M. $hp$-interpolation of nonsmooth functions and an application to $hp$-a posteriori error estimation. SIAM J. Numer. Anal. 43 (2005), no. 1, 127–155.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement